# SDR DHL2000364002

- Difficulty date: July 7, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Line
- Condition: Restricted
- Location: Pitot System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF ,NO AIRSPEED INDICATION ON CAPTAINS SIDE.FOUND PITOT LINE RESTRICTED BETWEEN PITOT TUBE FITTING AND ADC .PURGED PITOT LINES FROM ADC FORWARD TO PITOT TUBE.SYSTEM OPS CHKD OK PER M/M 34-11-10.
